# SDR TRBACPCP2010007

- Difficulty date: February 9, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 31,615 hours, 29,789 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 31,615 hours, 29,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND RT WING FUEL PUMP CUT-OUT.  COMPLIED WITH SRI-DO/TS-OS67/10-12887. RT WING FUEL PUMP CUT-OUT. NO DEFECTS NOTED. COMPLIED WITH SRAS DO/TS-127/08..4458 TO BE INSPECTED IN 2YR INTERVALS. TASK 571402/DVI 10000. OK FOR SERVICE. COMPLIED WITH EO E2-57 MR-364. RT WING LWR SKIN, CORROSION BLEND-OUT REPAIR AT FUEL PUMP CUT-OUT.
